# SDR IPXA1565372

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5391109
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO BAY - RT FLOOR TO SIDEWALL SUPPORT - CORROSION AROUND CARGO TIE DOWN POINTS ON 2ND FROM FWD SEGMENT BS 1310 TO 1380     REMOVED AND REPLACED IAW SRM 51-40-02.
